# SDR 95ZZZW544

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CABIN TRIANGLE FLOOR WEB SUPPORT IS CORRODED AT BS 1574 CENTER, CENTER LINE 12 INCHES LBL 12 INCHES RBL.  REMOVED AND REPLACED TRIANGLE FLOOR WEB PER SRM 53-1-0.
